Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Getting skin boils on right leg. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
hi doctor, my wife is suffering from too many skin boils, it has been around an year that we got married, bt frm last 2months she is getting too many. i am attaching few of them, except one all are on her right leg.
Posted Fri, 22 Nov 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 39 minutes later
Brief Answer: Opinion on Recurrent boils Detailed Answer: Hello, Welcome to XXXXXXX The skin lesions in the photographs are furuncles or boils. It is a bacterial infection of hair follicle. Recurrent furuncles can be due to a very virulent strain of staphylococcus aureus or due to poor immunity. Diseases which decrease immunity like diabetes and anemia should be ruled out. As this bacteria is sensitive to ciprofloxacin she can be prescribed a course of ciprofloxacin 500 mg twice a day for seven days along with local application of mupirocin cream ( T-Bact) thrice a day. Get these prescribed by your doctor. Get her sugars and Hemoglobin checked. Once the course of Ciprofloxacin is over please consult a good dermatologist to treat carrier state of staphylococcus aureus to prevent recurrences. Hope this helped, Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor